# SDR VNAA2016091300012

- Difficulty date: September 13, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 29,482 hours, 29,546 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R THE PASSENGER DOOR OUTER HANDLE PROXIMITY SENSOR PS2MB AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
